# SDR TSAA9655052

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rear Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND EXFOLIATION ON RIGHT VERTICAL STABILIZER REAR SPAR AT FS 67 TO 83.  REPAIRED PER ECO 2509R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
